# SDR SWAA2024042567913

- Difficulty date: March 26, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295-304 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 15L AT FWD GALLEY AREA 2024-217708<[01] REPLACED NEW INTERCOSTAL; CLIP; STRAP AND FASTENERS LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 15L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND DWG#141A8180 SHEET 27 REV. C SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 REPLACED INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 15L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG#141A8180 REV. C SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 15L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG#141A8180 REV. C SEE INDIVIDUAL SIGN OFF BELOW TASK RII CERTIFIED
